Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NUMB Caleb462

Posted by justyourlaugh on January 15, 2003, at 16:21:33

In reply to NUMB, posted by Caleb462 on January 15, 2003, at 15:54:52

cal,
i too have tried effexor-made me si evenmore!
and i pulled my hair out.
i am on wellbutrin now-clean from si for 1 month,
but still very depressed and angry(its been 3months now)
waiting for some relief that never comes.
if i try some other med i am afraid those si urges may return.
i dont know what to do either
peace cal
jyl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[136012]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:justyourlaugh thread:136005
URL: http://www.dr-bob.org/babble/20030113/msgs/136012.html